Q. I have a slight pain on the left side of my penis. What could it be?

Answered by
Dr. Ashaq Hussain Parrey
and medically reviewed by iCliniq medical review team.
Published on Aug 07, 2017 and last reviewed on: Aug 28, 2019

Hello doctor,

I have a slight pain on the left side of my penis near the base and a little on the left side of my testicles as well since last Thursday. Everything else is fine. It is just a strange pain. My fiancee was a little rough with me on Wednesday night and I thought maybe it was because of that, but it has persisted until today. What could be the cause? Is it serious? Erections are normal and I am able to have sex, but there is a slight pain sometimes.

Dr. Ashaq Hussain Parrey

General Medicine Internal Medicine Rheumatology
#

Hello,

Welcome to icliniq.com.

I went through your query.

  • From your description, there is a possibility of epididymo-orchitis. I suggest taking a one-week course of an antibiotic such as Doxycycline 100 mg twice daily and a pain killer like Diclofenac 50 mg as and when needed, if there is a pain.
  • If the pain persists for more than a week, an ultrasonogram of the scrotum is warranted. 

Regards.

For more information consult an internal medicine physician online --> https://icliniq.com./ask-a-doctor-online/internal-medicine-physician

Thank you doctor,

What kind of specialist do I have to visit? A urologist or some other? I will revert to you after a week of taking them.

Dr. Ashaq Hussain Parrey

General Medicine Internal Medicine Rheumatology
#

Hello,

Welcome back to icliniq.com.

  • A general physician will be good enough to take care of this.

For further queries consult an internal medicine physician online --> https://icliniq.com./ask-a-doctor-online/internal-medicine-physician

Also Read Answers From:

Related Questions & Answers


I have dull testicle pain and intermittent stomach pain. What could it be?

Query: Hello doctor, I am a 48 year old. I was never sick, I never go to a doctor. I do not take medications. I have worked out for 30 years five times a week. Nothing real heavy these days (treadmill three times a week - fast walking). Symptoms started about a month ago with intermittent dull stomach pai...  Read Full >>


Dr. Shahil Khant
Urologist

Answer: Hello, Welcome to icliniq.com. As per me, there are two possibilities. You just need to rule out varicocele (less chances). These symptoms are due to musculoskeletal origin from groin (because of workout and running). This is quite common in people who do regular workout and exercises. I wi...  Read Full

Taking Pantoprazole for GERD. Is any drug interactions between Pantoprazole and Voltaren?

Query: Hello doctor, I am on 40 mg Pantoprazole twice a day for GERD. I just took 50 mg Voltaren for a bad back and I am worried sick. I checked online and it said no drug interactions. I have not yet taken my nightly dose of Pantoprazole, should I not take it?  Read Full >>


Dr. Ashaq Hussain Parrey
Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your query. There are no drug interactions between Pantoprozole and Diclofenac (Voltaren). In fact, anyone who takes painkillers like Diclofenac has to take Pantoprazole to prevent Diclofenac-induced gastritis. So, relax and take the regular dose of Pa...  Read Full

Can tablet Diclomol decrease platelet count?

Query: Hi doctor, Can tablet Diclomol be taken to reduce temperature? Will it decrease platelet count?  Read Full >>


Dr. Shafi Ullah Khan
Family Physician

Answer: Hi, Welcome to icliniq.com. I read your question and I understand your concern. Tablet Diclomol (combination of Diclofenac and Paracetamol) is an NSAID (nonsteroidal anti-inflammatory drug) and an antipyretic. It will help to decrease the fever very well.  It has an adverse effect of reducing c...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.